Advil® Migraine

Advil® Migraine

Body

Control your migraines before they control you. Advil® Migraine is clinically proven to relieve migraine pain and related symptoms, like nausea and sensitivity to light and sound. It’s also the only FDA-approved OTC migraine medicine in a liquid-filled capsule — so you can get the relief you need even faster.

We’ve partnered with the National Headache Foundation® to make sure you have the information you need to prevent and treat your migraines. Learn More.

Uses & Dosing Information

Treats migraines.

18 years of age and older:

  • Take 2 capsules with a glass of water.
  • If symptoms persist or worsen, ask your doctor.
  • Do not take more than 2 capsules in 24 hours unless directed by a doctor.

Under 18 years of age:

  • Ask a doctor.

Ingredients:

Use as directed. Read complete warnings and information.

Product Reviews

Be the first to write a review!

Frequently Asked Questions

What’s in Advil® Migraine?
The active ingredient is solubilized ibuprofen equal to 200 mg ibuprofen (NSAID)* (present as the free acid and potassium salt.) Since it’s solubilized, the pain reliever is in liquid form so it’s absorbed more quickly by your body. *nonsteroidal anti-inflammatory drug
Can Advil® be taken with other OTC medications, e.g. other analgesics, antibiotics, cold remedies, etc.?
Advil® should not be taken with any other product containing ibuprofen, naproxen, acetaminophen or aspirin. If you’re not sure if it will interfere with your other medications, consult your physician first.
Will this product interact with my prescription medication?
Discuss using Advil® or any pain reliever with your doctor or pharmacist if you have any condition that requires your taking a prescription medication.
I am allergic to gluten. Is it all right for me to take this product?
Advil® Liqui-Gels®, Advil® Migraine and Advil® PM Liqui-Gels® all contain a wheat derivative, and are not gluten-free. Check with your doctor if you have any concerns about taking this product.